# SDR SWAA2022020163899

- Difficulty date: August 21, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737
- Aircraft serial: 30248
- Aircraft time: 46,788 hours, 30,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: STIFFENER CRACKED IN THE LEFT WHEEL WELL AT STA 663 LBL 29 / REMOVED AND REPLACED PER SRM 51-40-02
